# SDR R61A201402220320

- Difficulty date: February 22, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 17062206401
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LT ELEVATOR LVDT MOUNTING BRACKET ON ELEVATOR IS CRACKED AT BUSHING.    MX R & R BRACKET IAW SRM 51-43-03.
